# SDR GTIA2020032335120

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 14,799 hours, 6,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L2 DOOR BOTTLE ASISTANCE REQUIRED SERVICE.-SERVICED R1 AND L2 BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00.
